# SDR CALA2025063006065

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N67134
- Make and model: Boeing 757224
- Aircraft serial: 29283
- Aircraft time: 95,611 hours, 20,710 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Transducer
- Part number: H913A
- Part serial: 75244
- Condition: Damaged
- Location: Spoiler Sys
- Part time: 95,595 hours, 20,706 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SPOILERS CAUTION MSG DURING DESCENT POWER  IDLE. SPOILERS DEPLOY ED WITH SLIGHT BANK RIGHTBITE OF SPOILER CONTROL MODULE 1, 2, AND 3 LEFT ALL SHOW SB LVDT FAULT, THAT ITS A HARD FAULT, AND ACTIVE.  FLIGHT PHASE WAS ON GROUND.  ALL 3 LEFT SCM'S FAULT D873, REF FIM 27-09 FAULT TREE 807 FOR FAULT D873 WHICH SUGGESTS REPLACING LVDT ATTACHED TO CONNECTOR FOR 3L SPOILER.  ALL 3 SCM'S ON RIGHTSIDE SHOW NO FAULT. SMC 2 ALSO SHOWS SPOILER SHUTDOWN, CURRENTLY NOT ACTIVE, PHASE ON GROUND.  REF FIM 27-09 FAULT TREE 807.  SEE PHOTOS ATTACHED FOR SCRRENSHOT OF FIM, NOT TO BE USED AS OFFICIAL DOCUMENT BUT AS REFERENCE ONLY. LVDT MFG# H913A M&E# 19-2762-9-9001. AVAILABLE RON HOLD TT 1722754. BUNDLE ROUTING BEFORE REMOVAL PICTURES RANG OUT WIRES FROM D00639B PINS K4 AND K5 TO D00873 PINS 3 AND 5, WIRES CHECKED GOOD. RANG OUT SECONDARY COIL OF LVDT FOUND 435 OHMS, SAME AS NEW LVDT. CHECKED INDUCED VOLTAGE THROUGH FULL SPEEDBRAKE HANDLE RANGE OF MOTION, FOUND 1 VAC AT FULL DOWN AND ADD EMP:U371177 8.4 VAC AT FULL EXTEND POSITION. REF WDM 27-61-13, 27-61-17 AND 27-61-18, SSM 27-61-01. REMOVED AUTO-SPEEDBRAKE MECHANISM REF AMM 27-62-02-022-008, UP TO AND INCLUDING STEP 2.H.(5). NEXT STEP 2.K. REMOVAL OF SPEEDBRAKE LVDT. COMPLETED REMOVAL OF SPEEDBRAKE LVDT REF AMM 27-62-02-022-008. TERMINATED PINS ON NEW LVDT REF SWPM 20-61-11 AND BEGAN TRANSFERRING CONNECTORS FROM OLD LVDT TO NEW LVDT DUE TO PARTS NIS AT ORD COMPLETED TRANSFER OF CONNECTORS AND ROD ENDS TO NREF LP 5314556 FOR CORRECTIVE ACTION.
